Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 
 

 

Asymptotic error estimates for the Gauss quadrature formula


Authors: M. M. Chawla and M. K. Jain
Journal: Math. Comp. 22 (1968), 91-97
MSC: Primary 65.55
DOI: https://doi.org/10.1090/S0025-5718-1968-0223094-5
MathSciNet review: 0223094
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] P. J. Davis & P. Rabinowitz, "On the estimation of quadrature errors for analytic functions," MTAC, v. 8, 1954, pp. 193-203. MR 16, 404. MR 0065256 (16:404e)
  • [2] J. McNamee, "Error-bounds for the evaluation of integrals by the Euler-Maclaurin formula and by Gauss-type formulae," Math. Comp., v. 18, 1964, pp. 368-381. MR 32 #3264. MR 0185804 (32:3264)
  • [3] W. Barrett, "Convergence properties of Gaussian quadrature formulae," Comput. J., v. 3, 1960/61, pp. 272-277. MR 23 #B1117. MR 0128073 (23:B1117)
  • [4] P. Davis & P. Rabinowitz, "Abscissas and weights for Gaussian quadratures of high order," J. Res. Nat. Bur. Standards, v. 56, 1956, pp. 35-37. MR 17, 902. MR 0076463 (17:902g)
  • [5] P. Davis & P. Rabinowitz, "Additional abscissas and weights for Gaussian quadratures of high order," J. Res. Nat. Bur. Standards, v. 60, 1956, pp. 613-614. MR 0076463 (17:902g)
  • [6] P. J. Davis, Interpolation and Approximation, Blaisdell, New York, 1963. MR 28 #393. MR 0157156 (28:393)
  • [7] D. Elliott, "The evaluation and estimation of the coefficients in the Chebyshev series expansion of a function," Math. Comp., v. 18, 1964, pp. 274-284. MR 29 #4176. MR 0166903 (29:4176)
  • [8] D. Elliott & G. Szekeres, "Some estimates of the coefficients in the Chebyshev series expansion of a function," Math. Comp., v. 19, 1965, pp. 25-32. MR 30 #2666. MR 0172447 (30:2666)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65.55

Retrieve articles in all journals with MSC: 65.55


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-1968-0223094-5
Article copyright: © Copyright 1968 American Mathematical Society

American Mathematical Society